On the continuous resonant equation for NLS II: Statistical study

Pierre Germain, Zaher Hani, Laurent Thomann

Research output: Contribution to journalArticlepeer-review


We consider the continuous resonant (CR) system of the 2-dimensional cubic nonlinear Schrödinger (NLS) equation. This system arises in numerous instances as an effective equation for the long-time dynamics of NLS in confined regimes (e.g., on a compact domain or with a trapping potential). The system was derived and studied from a deterministic viewpoint in several earlier works, which uncovered many of its striking properties. This manuscript is devoted to a probabilistic study of this system. Most notably, we construct global solutions in negative Sobolev spaces, which leave Gibbs and white noise measures invariant. Invariance of white noise measure seems particularly interesting in view of the absence of similar results for NLS.

Original languageEnglish (US)
Pages (from-to)1733-1756
Number of pages24
JournalAnalysis and PDE
Issue number7
StatePublished - 2015


  • Gibbs measure
  • Global solutions
  • Nonlinear Schrödinger equation
  • Random data
  • Weak solutions
  • White noise measure

ASJC Scopus subject areas

  • Analysis
  • Numerical Analysis
  • Applied Mathematics


Dive into the research topics of 'On the continuous resonant equation for NLS II: Statistical study'. Together they form a unique fingerprint.

Cite this